VOL. 17 · NO. 1 | June 1994
 
VIEW ALL ABSTRACTS +
Articles
Makoto MORI
Tokyo J. Math. 17 (1), 1-20, (June 1994) DOI: 10.3836/tjm/1270128184
No abstract available
Kazuhiro SAKUMA
Tokyo J. Math. 17 (1), 21-32, (June 1994) DOI: 10.3836/tjm/1270128185
No abstract available
Shunji ITO, Makoto OHTSUKI
Tokyo J. Math. 17 (1), 33-58, (June 1994) DOI: 10.3836/tjm/1270128186
No abstract available
Teruaki KITANO
Tokyo J. Math. 17 (1), 59-75, (June 1994) DOI: 10.3836/tjm/1270128187
No abstract available
Yoichiro MIYATA
Tokyo J. Math. 17 (1), 77-100, (June 1994) DOI: 10.3836/tjm/1270128188
No abstract available
Kenichiro UMEZU
Tokyo J. Math. 17 (1), 101-123, (June 1994) DOI: 10.3836/tjm/1270128189
No abstract available
Hisao TANAKA
Tokyo J. Math. 17 (1), 125-133, (June 1994) DOI: 10.3836/tjm/1270128190
Katsumasa KOBAYASHI
Tokyo J. Math. 17 (1), 135-140, (June 1994) DOI: 10.3836/tjm/1270128191
No abstract available
Ha Huy BANG, Mitsuo MORIMOTO
Tokyo J. Math. 17 (1), 141-147, (June 1994) DOI: 10.3836/tjm/1270128192
Shin-ichi AZUMA
Tokyo J. Math. 17 (1), 149-164, (June 1994) DOI: 10.3836/tjm/1270128193
No abstract available
Katura MIYAZAKI
Tokyo J. Math. 17 (1), 165-169, (June 1994) DOI: 10.3836/tjm/1270128194
No abstract available
Yuji HAMANA
Tokyo J. Math. 17 (1), 171-180, (June 1994) DOI: 10.3836/tjm/1270128195
Yumiko UMEZU
Tokyo J. Math. 17 (1), 181-186, (June 1994) DOI: 10.3836/tjm/1270128196
No abstract available
Shin KATO
Tokyo J. Math. 17 (1), 187-189, (June 1994) DOI: 10.3836/tjm/1270128197
No abstract available
Isao KIUCHI
Tokyo J. Math. 17 (1), 191-200, (June 1994) DOI: 10.3836/tjm/1270128198
No abstract available
Tohru GOTOH
Tokyo J. Math. 17 (1), 201-209, (June 1994) DOI: 10.3836/tjm/1270128199
No abstract available
Pierre ARNOUX, Christian MAUDUIT, Iekata SHIOKAWA, Jun-ichi TAMURA
Tokyo J. Math. 17 (1), 211-218, (June 1994) DOI: 10.3836/tjm/1270128200
No abstract available
Hiroyuki TAGAWA
Tokyo J. Math. 17 (1), 219-228, (June 1994) DOI: 10.3836/tjm/1270128201
No abstract available
Shigeru WATANABE
Tokyo J. Math. 17 (1), 229-232, (June 1994) DOI: 10.3836/tjm/1270128202
No abstract available
Shigeru WATANABE
Tokyo J. Math. 17 (1), 233-240, (June 1994) DOI: 10.3836/tjm/1270128203
No abstract available
Mariko MUKAI
Tokyo J. Math. 17 (1), 241-252, (June 1994) DOI: 10.3836/tjm/1270128204
No abstract available
Yukio KAMETANI, Yoshihisa SATO
Tokyo J. Math. 17 (1), 253-267, (June 1994) DOI: 10.3836/tjm/1270128205
No abstract available
Back to Top